# SDR HNAA2010042000103

- Difficulty date: April 13, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 52,546 hours, 58,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 1DF ON SIDEWALL AND ONE EMERGENCY LIGHT AT CABIN ENTRANCE ON FLIGHT ATTENDANCE WALL HAS LIGHT INOP.  RE-LAMPED CABIN SIDEWALL AND CABIN ENTRANCE LOCATIONS REFERENCE WDM 33-51-01.
